# SDR SIMA20240908002

- Difficulty date: September 8, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Fr87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E055100 - SSI 53-23-003 - SHEAR CLIP AT FR 87 BETWEEN STGR 27R-28R IS CORRODED. (LEVEL 2 CORROSION). RAR SHEAR CLIP AT FR 87 BTW STGR 27R-28R IAW EMB 175 SRM 51-40-08.
